A splitting algorithm for stochastic partial differential equations driven by linear multiplicative noise

Barbu V, Röckner M (2017)
Stochastics and Partial Differential Equations: Analysis and Computations 5(4): 457-471.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Barbu, Viorel; Röckner, MichaelUniBi
Abstract / Bemerkung
It is discussed the convergence of a Douglas-Rachford type splitting algorithm for the infinite dimensional stochastic differential equation dX + A(t)(X)dt = X dW in (0, T); X(0) = x. where is a nonlinear, monotone, coercive and demicontinuous operator with sublinear growth and V is a real Hilbert with the dual . V is densely and continuously embedded in the Hilbert space H and W is an H-valued Wiener process. The general case of a maximal monotone operators is also investigated.
Stichworte
Maximal monotone operator; Stochastic process; Parabolic stochastic; equation
Erscheinungsjahr
2017
Zeitschriftentitel
Stochastics and Partial Differential Equations: Analysis and Computations
Band
5
Ausgabe
4
Seite(n)
457-471
ISSN
2194-0401
eISSN
2194-041X
Page URI
https://pub.uni-bielefeld.de/record/2916113

Zitieren

Barbu V, Röckner M. A splitting algorithm for stochastic partial differential equations driven by linear multiplicative noise. Stochastics and Partial Differential Equations: Analysis and Computations. 2017;5(4):457-471.
Barbu, V., & Röckner, M. (2017). A splitting algorithm for stochastic partial differential equations driven by linear multiplicative noise. Stochastics and Partial Differential Equations: Analysis and Computations, 5(4), 457-471. doi:10.1007/s40072-017-0094-5
Barbu, V., and Röckner, M. (2017). A splitting algorithm for stochastic partial differential equations driven by linear multiplicative noise. Stochastics and Partial Differential Equations: Analysis and Computations 5, 457-471.
Barbu, V., & Röckner, M., 2017. A splitting algorithm for stochastic partial differential equations driven by linear multiplicative noise. Stochastics and Partial Differential Equations: Analysis and Computations, 5(4), p 457-471.
V. Barbu and M. Röckner, “A splitting algorithm for stochastic partial differential equations driven by linear multiplicative noise”, Stochastics and Partial Differential Equations: Analysis and Computations, vol. 5, 2017, pp. 457-471.
Barbu, V., Röckner, M.: A splitting algorithm for stochastic partial differential equations driven by linear multiplicative noise. Stochastics and Partial Differential Equations: Analysis and Computations. 5, 457-471 (2017).
Barbu, Viorel, and Röckner, Michael. “A splitting algorithm for stochastic partial differential equations driven by linear multiplicative noise”. Stochastics and Partial Differential Equations: Analysis and Computations 5.4 (2017): 457-471.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar